# SDR HN8R200800001

- Difficulty date: January 22, 2008
- Submitted: January 23, 2008
- Operation: General aviation
- Aircraft: N58102
- Make and model: Mooney M20J
- Aircraft serial: 243008
- Aircraft time: 5,674 hours
- Engine: Lyc IO360A1A
- System (JASC): 6122 · Propeller Governor
- Part: Control Cable
- Part number: 6602263
- Condition: Broken
- Location: Prop Governor
- Part time: 298 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PROPELLER GOVERNOR CONTROL CABLE BROKE WHILE AIRCRAFT WAS ON GROUND.
